MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Model Number NIMBUS II PAINPRO
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.The pump passed all previous tests.Complaint data was reviewed, there are no previous complaints on this device.Analysis of the returned device was completed on 4/11/2024: the pump was tested with the testing protocol for incorrect software issues.The pump was powered on and the pump was confirmed to have the incorrect library.There is record on iqos of the pump being sent the incorrect library configuration, and no record of the correct library being downloaded.The pump's outer box was labeled with a sticker with the correct item code and library, but the incorrect library was configured to the pump.Functional testing confirmed the reported condition and was duplicated during testing.Reported issue found, device not performing to specification.A capa has been opened in order to fully investigate and address the root cause of the reported event.[reference complaint # (b)(4)].
 
Event or Problem Description
On 05/19/2022, infutronix received a report from a healthcare facility that the pump was configured incorrectly.The reporter indicated that the pump had an incorrect library configuration.No patient was involved in the reported event.Device was returned for evaluation.

Brand Name
NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19093777
Report Number3011581906-2024-00422
Device Sequence Number7682178
Product Code FRN
UDI-Device Identifier00817170020086
UDI-Public00817170020086
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II PAINPRO
Device Catalogue NumberNIMBUS II PAINPRO
Device Lot Number171201-1824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown